# SDR ASOA201701305009

- Difficulty date: January 30, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 38,242 hours, 29,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BURNING ODOR COMING FROM GALLEY ABOVE THE COFFEE POTS.  MX PERFORMED OPERATIONAL CHECK OF COFFEEMAKERS WITH NO BURNING ODOR NOTED AT THIS TIME. ACFT APPROVED FOR RETURN TO SERVICE.
